# SDR ASAA2018072325461

- Difficulty date: July 17, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,336 hours, 614 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM ENGINE NR 1 MINOR FAULT GROUNDED - YES. *ON DEFERRAL*.
